# SDR UIEA2018102302328

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,025 hours, 18,070 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 154EW2
- Part serial: EGNG8329
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT W IDLE POWER LEFT ENG INDICATION FLUCTUATED N1 APPROX +/- 10% EGT APPROX 60C N2 APPROX 7% FF APPROX 0.6%. REMOVED AND REPLACED LEFT ENG CIT SENSOR IAW AMM 73-21-02, OPS CHECK GOOD.
